Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Taking medicine for bp and cholesterol. Developed burning sensation on forehead and legs. Side effect?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 454 Questions
Question
I HAVE BP OF 140/100. AM TAKING REPACE AF ,ALSO I HAVE TOTAL CHOLOSTROL OF 240, AM TAKING STATIN ROSUVAS 10 FOR THIS. RCENTLY I HAVE DEVELOPED burning sensation in the legs and pain in the fore head.neurologist had recomended neurokem-m and remylin-d for this. is my burning sensation in leg and forhead pain is side effect of any of these medicines,should i change my BP tablets/cholostrol tab.
Posted Sun, 7 Apr 2013 in Medicines and Side Effects
 
 
Answered by Dr. Venkat Sivayogi 29 minutes later
Hello, XXXXXX
Welcome to healthcare magic,
As per the description of your clinical data ,
All the above mentioned pills , you were using are essential to prevent coronary artery disease and these medications has nothing to do with your symptoms , the symptoms you are complaining is propably due to peripheral neuropathy. The neurologist has already given medication to treat your problem .
So my advise is to continue the present medications , if you have any persistent problem ,consult your treating physician and discuss about the problem.

Hope I have clarified your doubt,
If you need any further clarifications, write us back,
Regards
DR.sivayogi
Above answer was peer-reviewed by
 
Follow-up: Taking medicine for bp and cholesterol. Developed burning sensation on forehead and legs. Side effect? 21 minutes later
sir,

the symptoms could be a reason for anxiety/mental tension
 
 
Answered by Dr. Venkat Sivayogi 2 hours later
Hello, XXXXXX
Welcome back to healthcare magic,
Stress and mental tension causes headache, but the burning sensation in the legs is pointing more towards peripheral neuropathy. So I advise you to continue the medications as prescribed by neurologist.
The blood pressure medications and statins should be continued to prevent risk from coronary artery disease.
Hope this answer has cleared your doubts,
Regards
DR.Sivayogi
Above answer was peer-reviewed by
 
Follow-up: Taking medicine for bp and cholesterol. Developed burning sensation on forehead and legs. Side effect? 18 hours later
sir,

also i had completely stopped chewing tobacco for the last 1.5month.The fore head pain and other disturbances like burning leg , twitching/tingling in face(not now-but were there immediately when i stopped tobacco chewing) started after that.

is theses problem a result of withdrawal symptoms or like you suggested a symptom of pheripheral neuropathy.

kindly advice.
also i have been taking medications as suggested by neuro for the last one week like neurokem m & remylin d.but still no change in forehead pain/burinig sensation in legs ,infact it has increased.

pls advice
 
 
Answered by Dr. Venkat Sivayogi 59 minutes later
Hello XXXXXX

Welcome back to Healthcare Magic.

As you told, you used to smoke and stopped smoking 1.5 months ago, the withdrawal reactions generally appear within days after stopping the nicotine use.
Therefore, I suspect there is also a possibility for withdrawal reaction. The headaches, muscle twitches can be a part of nicotine withdrawal reaction.

I advise you to try with OTC available nicotine chewing gums like Nicorette or Nicotex 2 mg to avoid withdrawal symptoms.

If you are not relieved by the either way, I advise you to consult your treating physician.
If you need any further clarifications, write us back.

Regards
Dr. Sivayogi
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor